# SDR CA951030005

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226T
- Engine: Pwa PT6A28
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Part number: 3027254
- Condition: Failed
- Location: Nose Case
- Stage of operation: CR
- Nature of condition: B, K
- Precautionary procedure: E

## Discrepancy

(CAN)SMOKE IN AIRCRAFT CABIN. REDUCTION OF OIL PRESSURE AND TORQUE RESULTING IN SHUT DOWN OF ENGINE. FOUND CHIP DETECTOR BROKEN AND THREADS STILL IN ENGINE NOSE CASE.
